promotion image of download ymail app
Promoted
KC asked in HealthMental Health · 8 months ago

Should I stop taking Sertraline?

I was sent a link from a friend who seen The Sun newspaper online. The headline was that the well known drug Sertraline has been linked to heart problems and deaths. This has really freaked me out. I don’t know what to do as I take severe anxiety attacks and rely on my medication.

3 Answers

Relevance
  • the newspapers and tabloids are known for reporting nonsense now, ''fake news'' as pres trump calls it, i wouldn't pay too much attention to it and discuss your concerns with the psychiatrist who prescribed it, i'm sure he'll reassure you.

    • Commenter avatarLog in to reply to the answers
  • 8 months ago

    you need to ask your doctor or a pharmacist this question

    • Commenter avatarLog in to reply to the answers
  • Anonymous
    8 months ago

    The heart problems are most likely due to the fact they have anxiety which causes the heart to beat to fast and too much in some people....esp those with anxiety panic attacks. All that damages the heart and makes them susceptible to heart attacks.

    It's a safe medicine,. millions take it. Taking it will probably cause your heart to beat as it should by calming you down., ,

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.